このエントリーをはてなブックマークに追加
ID 60863
FullText URL
Author
Graef, John R. Department of Mathematics, University of Tennessee at Chattanooga
Beldjerd, Djamila Oran’s High School of Electrical Engineering and Energetics
Remili, Moussadek Department of Mathematics, University of Oran 1 Ahmed Ben Bella
Abstract
In this paper, sufficient conditions are established for the stability, boundedness and square integrability of solutions for some non-linear neutral delay differential equations of third order. Lyapunov’s direct method is used to obtain the results.
Keywords
boundedness
stability
square integrability
Note
Mathematics Subject Classification. Primary 34K20, 34K40.
Published Date
2021-01
Publication Title
Mathematical Journal of Okayama University
Volume
volume63
Issue
issue1
Publisher
Department of Mathematics, Faculty of Science, Okayama University
Start Page
1
End Page
14
ISSN
0030-1566
NCID
AA00723502
Content Type
Journal Article
language
英語
Copyright Holders
Copyright©2021 by the Editorial Board of Mathematical Journal of Okayama University
File Version
publisher
Refereed
True
Submission Path
mjou/vol63/iss1/1